I have had mirena inserted just a few days ago. As a result I have much more energy then for a long time ( a lot of energy ). I have been suffering from sugishness and aches and pains, tiredness etc for a long time. How come do I seem to have an opposite reaction to most people? Is this normal? I feel great, no no complaints, but it seems a bit odd as most people seem to feel they have less energy? Has anyone else felt this way?
Your hormone levels may have been low. I know when I was put on estrogen I felt a lot better.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Nov 2012 • 1 answer
Updated 14 Aug 2018 • 7 answers
Updated 30 Jan 2015 • 4 answers
Updated 25 May 2015 • 1 answer
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Updated 20 Jul 2018 • 6 answers